Factorisation d'opérateurs différentiels à coefficients dans une extension liouvillienne d'un corps valué
[Factorization of differential operators with coefficients in a liouvillian extension of a valued field]
Annales de l'Institut Fourier, Volume 52 (2002) no. 3, pp. 709-734.

We prove here a Hensel lemma for differential operators. We deduce from it a factorization theorem for differential operators with coefficients in a transcendental liouvillian extension of a valued field. In particular we obtain a factorization theorem for differential operators with coefficients in an extension of ((z)) by a finite number of exponentials and logarithms algebraically independent over ((z)).

On démontre ici un lemme de Hensel pour les opérateurs différentiels. On en déduit un théorème de factorisation pour des opérateurs différentiels à coefficients dans une extension liouvillienne transcendante d’un corps valué. On obtient en particulier un théorème de factorisation pour des opérateurs différentiels à coefficients dans une extension de ((z)) par un nombre fini d’exponentielles et de logarithmes algébriquement indépendants sur ((z)).

DOI: 10.5802/aif.1899
Classification: 11D88,  12J10,  34G10
Keywords: differential field, valued field, Newton polygon, Hensel lemma, factorization, discrete valuations, linear differential equations, liouvillian extensions.
Bouffet, Magali 1

1 Université Paul Sabatier, Laboratoire Émile Picard, 118 route de Narbonne, 31062 Toulouse Cedex (France)
@article{AIF_2002__52_3_709_0,
     author = {Bouffet, Magali},
     title = {Factorisation d'op\'erateurs diff\'erentiels \`a coefficients dans une extension liouvillienne d'un corps valu\'e},
     journal = {Annales de l'Institut Fourier},
     pages = {709--734},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {3},
     year = {2002},
     doi = {10.5802/aif.1899},
     zbl = {1017.12006},
     mrnumber = {1907385},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1899/}
}
TY  - JOUR
AU  - Bouffet, Magali
TI  - Factorisation d'opérateurs différentiels à coefficients dans une extension liouvillienne d'un corps valué
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 709
EP  - 734
VL  - 52
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1899/
UR  - https://zbmath.org/?q=an%3A1017.12006
UR  - https://www.ams.org/mathscinet-getitem?mr=1907385
UR  - https://doi.org/10.5802/aif.1899
DO  - 10.5802/aif.1899
LA  - fr
ID  - AIF_2002__52_3_709_0
ER  - 
%0 Journal Article
%A Bouffet, Magali
%T Factorisation d'opérateurs différentiels à coefficients dans une extension liouvillienne d'un corps valué
%J Annales de l'Institut Fourier
%D 2002
%P 709-734
%V 52
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1899
%R 10.5802/aif.1899
%G fr
%F AIF_2002__52_3_709_0
Bouffet, Magali. Factorisation d'opérateurs différentiels à coefficients dans une extension liouvillienne d'un corps valué. Annales de l'Institut Fourier, Volume 52 (2002) no. 3, pp. 709-734. doi : 10.5802/aif.1899. http://www.numdam.org/articles/10.5802/aif.1899/

[AMI] Y. Amice Les nombres p-adiques, P.U.F, Collection Sup | Zbl

[BOU] M. Bouffet Un lemme de Hensel pour les opérateurs différentiels, C. R. Acad. Sci. Paris, Série I, Volume 331 (2000) no. 4, pp. 277-280 | MR | Zbl

[JAC] Jacobson Basic Algebra II, Freeman, New York, 1980 | MR | Zbl

[LEV] A.H.M. Levelt Jordan decomposition for a class of singular differential operators, Arkiv för Matematik, Volume 13 (1975), pp. 1-27 | DOI | MR | Zbl

[MAL1] B. Malgrange Sur la réduction formelle des équations différentielles à singularités irrégulières (1979) (preprint)

[MAL2] B. Malgrange Équations différentielles à coefficients polynomiaux, Progress in Mathematics, Birkhäuser, 1991 | MR | Zbl

[ROB] P. Robba Lemmes de Hensel pour les opérateurs différentiels. Application à la réduction formelle des équations différentielles, L'Enseignement Mathématique, série 2, Volume 26 (1980), pp. 279-311 | MR | Zbl

[SCH] O.F.G. Schilling The theory of valuations, Mathematical surveys IV | MR | Zbl

[VDP] M. Van der Put Recent work on differential Galois theory, Séminaire Bourbaki 1997-1998 (Astérisque), Volume 252 (1998), pp. 341-367 | Numdam | Zbl

Cited by Sources: